On upper bounds for the independent transversal domination number

Christoph Brause, Michael A. Henning, Kenta Ozeki, Ingo Schiermeyer, Elkin Vumar

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this paper we continue studying the independent transversal domination number in a graph, i.e., the cardinality of a smallest dominating set which intersects each maximum independent set. As our main result, we prove two upper bounds on the independent transversal domination number in terms of the order and minimum degree of a graph.

Original languageEnglish
Pages (from-to)66-72
Number of pages7
JournalDiscrete Applied Mathematics
Volume236
DOIs
Publication statusPublished - 19 Feb 2018

Keywords

  • Independent transversal domination number
  • Upper bounds

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On upper bounds for the independent transversal domination number'. Together they form a unique fingerprint.

Cite this